# SDR SWAA2025050161145

- Difficulty date: April 22, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 47,741 hours, 28,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R1 DOOR AIRFRAME SIDE ASSIST HANDLE NEEDS SECURED<[01] SECURED SIDE ASSIST HANDLE IAW ENCORE CMM 25-31-71 SHEET 2;[02] SECURED SIDE ASSIST HANDLE IAW ENCORE CMM 25-31-71 SHEET 2
